# SDR 2011FA0000547

- Difficulty date: June 14, 2011
- Submitted: August 26, 2011
- Operation: General aviation
- Aircraft: N7662V
- Make and model: Airpts A9B
- Aircraft serial: 1390
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Condition: Broken
- Location: Breaker Points
- Part time: 214 hours
- Component: Breaker Points
- Component part number: M3081
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAM FOLLOWER SPRING THAT IS A PART OF THE BREAKER POINT ASSY IN THE RT MAGNETO BROKE COMPLETELY OFF AT APPROX ITS MID POINT, RESULTING IN TOTAL FAILURE OF THAT MAGNETO.
